# SDR VNAA2019052811102

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 34,441 hours, 33,582 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TO CAE THE CREW RECEIVED AN IB FLT SPLRS/IB SPOILERONS CAUTION MSG.Ï¿½ THE CREW DECLAREDÏ¿½ AN EMERGENCY .Ï¿½ TRUCKS ROLLED. NO BRACE.Ï¿½ AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. RESET SYSTEM, OPS CHECK GOOD.
